Diarrhoea after spicy things

Complaint of diarrhoea for 3-4 days every time patient eats little spicy thing since 1 year age- 23 years/M This complaint after taking antibiotic treatment for cold & cough Diarrrhoea- profuse, watery, offensive with undigested food associated- pain & cramps in stomach no other complaint appetite- normal thirst- decreased desire- salty things aversion- N.S stool- satisfactory otherwise urine- normal perspiration- normal sleep- normal Thermals- hot++ Mentals- patient is very extrovert angry on triffles , highly confident and ambitious likes to read books do creative things Suggestions and advice doctors

(Edited)

4 Likes

LikeAnswersShare

Diarrhea Shulavarjini vati " would be a specific for pain .2 tab twice 1 hr after food. For Atisar "Dadinastak churna " would be specific for this case. ! spoon twice daily.

Sanjeevani vati,tab Diarex,tab bilagyl,tab ambimap,tab destrol, kutajarisht,bilvadi churna,dadimashtak, kutajarisht, haritaki churna,amalki rasayan,all helpful in diarrhoea..Tan metronidazole,tab Norflox helpful..I v.metronidazole and I.v Ciplox helpful..

? INDIGESTION.. ? IBS .. NEED'S.. PROBIOTICS..

Angry person, diarrhea after spicy foods and antibiotics. I like to suggest Nux Vom

Kutaj ghan wati alon with Isabell and gulkand can be given.

China 200

Bilwadi leh Kutajarista Dadimastak churn Sanjivani vati Nidan parivarjanam

Croton tig 30 tds

Nux vomica 200

Shoolvarjni vati Dadimashtak churan Kutaj ghan vati

Load more answers

Diseases Related to Discussion